# SDR USAA970075

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 76,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND NR 1 ADF ANTENNA HAS 4 HOLES WITH 1.125 INCH CRACK ON SKIN AND LONGERON.  REPAIRED 4 FREEZE PLUGS INSTALLED PER EA NR 46195A.  (M)
